Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Fluttering stomach


[Ga...]

Recommended Posts

Has anyone experienced this. I’m getting this fluttering feeling or spasm on my left side, just under my rib cage. I am tapering off Klonopin .5mg. Thanks
Link to comment
Share on other sites

I'm not sure if it's the same thing you're experiencing but I used to get constant bursts of adrenaline that felt like stomach flutters, I would call them scared feelings and the more I thought about them, the more they occurred. 

 

Is this what you're feeling, if not then Professor Ashton describes these sensations in chapter 3 of  The Ashton Manual

 

Bodily sensations. All sorts of strange tinglings, pins and needles, patches of numbness, feelings of electric shocks, sensations of hot and cold, itching, and deep burning pain are not uncommon during benzodiazepine withdrawal. It is difficult to give an exact explanation for these sensations but, like motor nerves, the sensory nerves, along with their connections in the spinal cord and brain, become hyperexcitable during withdrawal. It is possible that sensory receptors in skin and muscle, and in the tissue sheaths around bones, may fire off impulses chaotically in response to stimuli that do not normally affect them.

 

In my clinic, nerve conduction studies in patients with such symptoms revealed nothing abnormal - for example, there was no evidence of peripheral neuritis. However, the symptoms were sometimes enough to puzzle neurologists. Three patients with a combination of numbness, muscle spasms and double vision were diagnosed as having multiple sclerosis. This diagnosis, and all the symptoms, disappeared soon after the patients stopped their benzodiazepines.

 

Thus these sensory symptoms, though disconcerting, are usually nothing to worry about. Very occasionally, they may persist (see section on protracted symptoms). Meanwhile, the same measures suggested under muscle symptoms (above) can do much to alleviate them, and they usually disappear after withdrawal.

Link to comment
Share on other sites

I've had this before on the odd occasion. It passed quickly. I categorised it as myoclonus which is benign without any other symptoms and 100% accounted for by Klonopin withdrawal.

 

I used to get myoclonus even before benzos, so I definitely get it now. Usually it's somewhere on the limbs but not always. It's nothing to worry about.

Link to comment
Share on other sites

×
×
  • Create New...